# SDR ASAA2018052524812

- Difficulty date: May 25, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 11,491 hours, 3,894 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED AND STAYS LIT AFTER RECALL. RIGHT PACK TEMP CLIMBED FROM 55 DEGREES C TO 88 DEGREES C. GROUNDED - YES. ACCOMPLISHED PACK ZONE TEMP CONTROL BITE PER AMM 21-51-00. NO DEFECTS NOTED. RAN RT PACK FOR TEN MINUTES. NO DEFECTS NOTED. OPS CHECK NORMAL PER AMM 21-51-00.
